MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction while operating the artis zee floor unit.During an emergency patient procedure, x-ray release became unavailable to the user.The patient had to be transferred, and the procedure was completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the investigation of the reported issue.The investigation was performed based on expert discussions considering complaint description, customer service reports, and system history, system log files, and c-part analysis.According to the initial provided information, x-ray was blocked during an emergency case.The procedure was then continued and finished using an alternative system.No negative health consequences to the patient were communicated to siemens heathineers.The log-file investigation showed that prior to system usage, the system displayed the message "tube hot, have a break" to the user.However, the user started using x-ray.After several x-rays, the system displayed the message "no xray, tube too hot" to the user.A defective x-ray tube cooling unit was found during the service intervention.Therefore, the heat generated by the x-ray tube could not be dissipated.To solve the problem, the cooling unit was then exchanged as part of service activity.During the investigation of the defective part by the manufacturer, the pump was found stuck.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The cooling unit was exchanged by the local service organization.The error mentioned in the complaint has not been reported again since then.This issue has been investigated, and the failure has been identified.As of the date of this report, no field (safety) corrective action (update) is determined to be necessary.
 
Additional Manufacturer Narrative
7/18/2024: supplemental mdr 2 was submitted to the fda for correction of the primary udi number in section d4.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18208832
Report Number3004977335-2023-00154
Device Sequence Number6464211
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045(21)136176
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer01/29/2024
07/18/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date01/29/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown